# SDR DXTA2010030804020

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 3,492 hours, 2,458 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN AND ACFT SLOWED BELOW 50 KTS APPLIED BRAKES AND THEY WERE SPONGY AND WENT TO THE STOPS.  OPERATED ENGINES AND MANUALLY, CYCLED MAXARETS IAW MM 32-40-101.  OPS CHECKED BRAKES ON TAXI TEST. OPS CHECK GOOD.
